U.S. doctors online nowAsk doctors free
Apopka, FL
A 22-year-old female asked:

I got treated for a yeast infection with a single dose of diflucan 150mg and i am currently on day 5 and my symptoms decreased by about 80%. the itchiness is less frequent but still there. is it safe to take another dose to completely heal me up?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Vaginal yeast Rx: Typical vaginal yeast ymptoms are itching and irritation, with minimal discharge and no odor. If these describe your symptoms and/or the diagnosis was made by a doctor in person, it should be safe to go ahead with the second dose. But if you have symptoms like discharge, vaginal odor, or spotting, see your doctor soon. And of course see a doctor if symptoms persist after a second dose of diflucan.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.